Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

riverprincessModerator
Veteran

Reged: 12/25/11
Posts: 1892
Loc: Jersey Shore
Re: Hair loss and skin rash on stribild.....?
      01/11/14 09:41 PM

Talk with your doctor. This med may not be the one for you. But there are sooo many others. Have you had a geno typing ?

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss and skin rash on stribild.....? Dadof4 09/16/13 01:02 PM
. * Re: Hair loss and skin rash on stribild.....? riverprincessModerator   01/11/14 09:41 PM
. * Re: Hair loss and skin rash on stribild.....? Gardener   01/10/14 02:32 AM
. * Re: Hair loss and skin rash on stribild.....? Ninjawife   01/09/14 02:35 AM
. * Re: Hair loss and skin rash on stribild.....? SOUTHERN36078   10/05/13 03:31 AM
. * Re: Hair loss and skin rash on stribild.....? Simplicity   10/03/13 09:06 PM
. * Re: Hair loss and skin rash on stribild.....? cybersecretary   09/27/13 12:35 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4918

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3